# SDR 95ZZZW220

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 39,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C-1D, FOUND A 1.5 INCH CRACK IN FORWARD FUSELAGE, RUNNING FORWARD TO FASTENER HOLE UPPER HINGE CUTOUT, FORWARD ENTRY DOOR.  REPAIRED BY INSTALLING DOUBLER PER S/B 727-53-0198.  TOTAL CYCLES 25,548.
